Alert archive / Montana / Winter Storm Warnings in 2008

Winter Storm Warning 11, NWS Missoula, MT

April 4, 20086 counties in Montana

NWS Missoula, MT issued this winter storm warning at Apr 4, 2008, 2:38 PM MDT for 6 counties in Montana. It took effect at Apr 5, 2008, 12:00 AM MDT. It was in force for 12 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 4, 2008, 2:38 PM MDT (20:38 UTC)
In effect from
Apr 5, 2008, 12:00 AM MDT
Expired
Apr 5, 2008, 11:54 AM MDT
In force
12 hr
Issued by
NWS Missoula, MT

Counties Deer Lodge County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Silver Bow County, MT

The radar

The Missoula radar (KMSX), 65 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 12:51 AM MDTHEAVY SNOW 5Georgetown, MT5 INCHES OF SNOW FELL IN ONE HOUR FROM A THUNDERSTORM. A FEW VEHICLES WERE REPORTED TO HAVE SLID OFF THE ROAD.
Apr 5, 6:51 AM MDTHEAVY SNOW 72 N Georgetown, MT7 INCHES OF SNOW FELL BETWEEN FRIDAY EVENING AND THIS MORNING.
Apr 5, 12:00 PM MDTHEAVY SNOW 61 E Elliston, MT6 INCHES OF SNOW FELL BETWEEN FRIDAY EVENING AND NOON TODAY.
Apr 5, 12:00 PM MDTHEAVY SNOW 63 Se Elliston, MT6 INCHES OF SNOW FELL BETWEEN FRIDAY EVENING AND NOON SATURDAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2184 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KMSO 042038
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
238 PM MDT FRI APR 4 2008

MTZ043-050445-
/O.UPG.KMSO.SN.Y.0037.080405T0600Z-080405T1800Z/
/O.NEW.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/
POTOMAC/SEELEY LAKE REGION-
238 PM MDT FRI APR 4 2008

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
MDT SATURDAY ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER
STORM WARNING ABOVE 4000 FEET...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 12 PM MDT SATURDAY. THE SNOW ADVISORY IS NO LONGER IN
EFFECT. 

5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH SATURDAY
MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION.
HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY
WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ007-050445-
/O.NEW.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/
BUTTE/BLACKFOOT REGION-
238 PM MDT FRI APR 4 2008

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
MDT SATURDAY ABOVE 6000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER
STORM WARNING ABOVE 6000 FEET...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 12 PM MDT SATURDAY. 

5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH TOMORROW
MORNING OVER AREAS NORTH OF INTERSTATE 90 ABOVE 6000 FEET. AREAS
SOUTH OF THE INTERSTATE AND ALSO BELOW 6000 FEET SHOULD EXPECT 3
TO 6 INCHES OF NEW SNOW. THIS IS DUE TO A STRONG LOW PRESSURE
SYSTEM MOVES THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER
AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF
BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW EXPECTED
OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ002-050445-
/O.EXB.KMSO.SN.Y.0037.080405T0600Z-080405T1800Z/
WEST GLACIER REGION-
238 PM MDT FRI APR 4 2008

...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT
SATURDAY ABOVE 3500 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY ABOVE 3500 FEET...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 12 PM MDT SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED ABOVE 3500 FEET TONIGHT
THROUGH SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES
THROUGH THE REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES. HIGHER
MOUNTAINS MAY SEE HEAVIER AMOUNTS. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ004-050445-
/O.EXA.KMSO.SN.Y.0037.080405T0000Z-080405T1200Z/
LOWER CLARK FORK REGION-
238 PM MDT FRI APR 4 2008

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT
SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE
3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH
THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

IDZ005-050445-
/O.EXA.KMSO.SN.Y.0037.080405T0000Z-080405T1200Z/
NORTHERN CLEARWATER MOUNTAINS-
138 PM PDT FRI APR 4 2008

...SNOW ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE
3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH
THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ006-050445-
/O.CON.KMSO.SN.Y.0037.080405T0000Z-080405T1200Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
238 PM MDT FRI APR 4 2008

...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
MDT SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
MDT SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING AS A
STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

IDZ006-050445-
/O.CON.KMSO.SN.Y.0037.080405T0000Z-080405T1200Z/
SOUTHERN CLEARWATER MOUNTAINS-
138 PM PDT FRI APR 4 2008

...SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE
3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH
THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
5 follow-up statements
000 
WWUS45 KMSO 050108
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
708 PM MDT FRI APR 4 2008

MTZ043-050500-
/O.CON.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/
POTOMAC/SEELEY LAKE REGION-
708 PM MDT FRI APR 4 2008

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 12 PM MDT SATURDAY ABOVE 4000 FEET...

A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY. 

5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH SATURDAY
MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION.
HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY
WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ007-050500-
/O.CON.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/
BUTTE/BLACKFOOT REGION-
708 PM MDT FRI APR 4 2008

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 12 PM MDT SATURDAY ABOVE 6000 FEET...

A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY. 

5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH TOMORROW
MORNING OVER AREAS NORTH OF INTERSTATE 90 ABOVE 6000 FEET. AREAS
SOUTH OF THE INTERSTATE AND ALSO BELOW 6000 FEET SHOULD EXPECT
3 TO 6 INCHES OF NEW SNOW. THIS IS DUE TO A STRONG LOW PRESSURE
SYSTEM MOVES THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE
HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE
AREAS OF BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW EXPECTED
OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ007-050500-
/O.EXB.KMSO.SN.Y.0037.000000T0000Z-080405T0600Z/
OROFINO/GRANGEVILLE REGION-
608 PM PDT FRI APR 4 2008

...SNOW ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING ABOVE
3000 FEET ACROSS THE CAMAS AND WEIPPE PRAIRIES...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY ABOVE 3000 FEET FOR THE CAMAS AND WEIPPE PRAIRIES...WHICH
IS IN EFFECT UNTIL 11 PM PDT THIS EVENING.

3 TO 5 INCHES OF NEW SNOW FALL ACCUMULATIONS ARE EXPECTED BY
LATE THIS EVENING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH
THE REGION. GRANGEVILLE...COTTONWOOD AND WEIPPE WILL BE IMPACTED
BY THIS EVENT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ004-050500-
/O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/
LOWER CLARK FORK REGION-
708 PM MDT FRI APR 4 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE
3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH
THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ006-050500-
/O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
708 PM MDT FRI APR 4 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING AS A
STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

IDZ005-006-050500-
/O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
608 PM PDT FRI APR 4 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE
3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH
THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ002-050500-
/O.CON.KMSO.SN.Y.0037.080405T0600Z-080405T1800Z/
WEST GLACIER REGION-
708 PM MDT FRI APR 4 2008

...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
MDT SATURDAY ABOVE 3500 FEET...

A SNOW ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 12 PM MDT SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED ABOVE 3500 FEET TONIGHT
THROUGH SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES
THROUGH THE REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES.
HIGHER MOUNTAINS MAY SEE HEAVIER AMOUNTS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 050336
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
936 PM MDT FRI APR 4 2008

IDZ007-050445-
/O.CAN.KMSO.SN.Y.0037.000000T0000Z-080405T0600Z/
OROFINO/GRANGEVILLE REGION-
836 PM PDT FRI APR 4 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
ADVISORY. 

THE AREA OF HEAVY SNOW HAS MOVED OFF TO THE NORTHEAST.
HOWEVER...LOCAL ADDITIONAL ACCUMULATIONS OF UP TO 2 INCHES WILL BE
POSSIBLE THROUGH THE REMAINDER OF THE NIGHT AS LINGERING SNOW
SHOWERS MOVE SOUTHEAST ACROSS THE AREA.

$$

MTZ043-051200-
/O.CON.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/
POTOMAC/SEELEY LAKE REGION-
936 PM MDT FRI APR 4 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MDT
SATURDAY ABOVE 4000 FEET...

A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL
12 PM MDT SATURDAY. 

5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH SATURDAY
MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION.
HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY
WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ007-051200-
/O.CON.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/
BUTTE/BLACKFOOT REGION-
936 PM MDT FRI APR 4 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MDT
SATURDAY ABOVE 6000 FEET...

A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL
12 PM MDT SATURDAY. 

5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH TOMORROW
MORNING OVER AREAS NORTH OF INTERSTATE 90 ABOVE 6000 FEET. AREAS
SOUTH OF THE INTERSTATE AND ALSO BELOW 6000 FEET SHOULD EXPECT
3 TO 6 INCHES OF NEW SNOW. THIS IS DUE TO A STRONG LOW PRESSURE
SYSTEM MOVES THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE
HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE
AREAS OF BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW EXPECTED
OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ004-051200-
/O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/
LOWER CLARK FORK REGION-
936 PM MDT FRI APR 4 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE
3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH
THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ006-051200-
/O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
936 PM MDT FRI APR 4 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING AS A
STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

IDZ005-006-051200-
/O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
836 PM PDT FRI APR 4 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE
3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH
THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ002-051200-
/O.CON.KMSO.SN.Y.0037.080405T0600Z-080405T1800Z/
WEST GLACIER REGION-
936 PM MDT FRI APR 4 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SATURDAY ABOVE
3500 FEET...

A SNOW ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT UNTIL 12 PM MDT
SATURDAY. 

3 TO 6 INCHES OF NEW SNOW IS EXPECTED ABOVE 3500 FEET TONIGHT
THROUGH SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES
THROUGH THE REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES.
HIGHER MOUNTAINS MAY SEE HEAVIER AMOUNTS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 050931
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
331 AM MDT SAT APR 5 2008

MTZ043-051745-
/O.CON.KMSO.WS.W.0011.000000T0000Z-080405T1800Z/
POTOMAC/SEELEY LAKE REGION-
331 AM MDT SAT APR 5 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY
ABOVE 4000 FEET...

A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL
NOON MDT TODAY. 

TOTAL SNOW ACCUMULATIONS OF 5 TO 8 INCHES ARE EXPECTED THROUGH
MIDDAY AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION.
HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY
WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW.

THIS WILL MAKE TRAVEL HAZARDOUS.

$$

MTZ007-051745-
/O.CON.KMSO.WS.W.0011.000000T0000Z-080405T1800Z/
BUTTE/BLACKFOOT REGION-
331 AM MDT SAT APR 5 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY
ABOVE 6000 FEET...

A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL
NOON MDT TODAY. 

TOTAL SNOW ACCUMULATIONS OF 5 TO 8 ARE EXPECTED THROUGH MIDDAY
ABOVE 6000 FEET NORTH OF INTERSTATE 90. AREAS SOUTH OF THE
INTERSTATE AND ALSO BELOW 6000 FEET WILL RECEIVE 3 TO 6 INCHES OF
NEW SNOW. THIS IS DUE TO A STRONG LOW PRESSURE SYSTEM MOVING THROUGH
THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN
ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND
DRIFTING SNOW.

THIS WILL MAKE TRAVEL HAZARDOUS.

$$

MTZ004-051500-
/O.EXT.KMSO.SN.Y.0037.000000T0000Z-080405T1500Z/
LOWER CLARK FORK REGION-
331 AM MDT SAT APR 5 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY
MID MORNING ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES
THROUGH THE REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW
SNOW WITH THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ006-051500-
/O.EXT.KMSO.SN.Y.0037.000000T0000Z-080405T1500Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
331 AM MDT SAT APR 5 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY MID MORNING
AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

IDZ005-006-051500-
/O.EXT.KMSO.SN.Y.0037.000000T0000Z-080405T1500Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
231 AM PDT SAT APR 5 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY
MID MORNING ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES
THROUGH THE REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW
SNOW WITH THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ002-051745-
/O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1800Z/
WEST GLACIER REGION-
331 AM MDT SAT APR 5 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY ABOVE
3500 FEET...

A SNOW ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT UNTIL NOON MDT
TODAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 3500
FEET THROUGH MIDDAY AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH
THE REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES. HIGHER
MOUNTAINS MAY SEE HEAVIER AMOUNTS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 051447
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
847 AM MDT SAT APR 5 2008

MTZ004-051600-
/O.CAN.KMSO.SN.Y.0037.000000T0000Z-080405T1500Z/
LOWER CLARK FORK REGION-
847 AM MDT SAT APR 5 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
ADVISORY. 

WIDESPREAD MODERATE TO HEAVY SNOW HAS ENDED IN THE LOWER CLARK FORK
REGION. SNOW SHOWERS...WITH LOCALIZED SNOW ACCUMULATIONS WILL
PERSIST THROUGH THE MORNING HOURS. 

$$

MTZ043-051800-
/O.CON.KMSO.WS.W.0011.000000T0000Z-080405T1800Z/
POTOMAC/SEELEY LAKE REGION-
847 AM MDT SAT APR 5 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY
ABOVE 4000 FEET...

A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL
NOON MDT TODAY. 

TOTAL SNOW ACCUMULATIONS OF 5 TO 8 INCHES ARE EXPECTED THROUGH
MIDDAY AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION.
HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY
WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW
MAKING TRAVEL HAZARDOUS.


$$

MTZ007-051800-
/O.CON.KMSO.WS.W.0011.000000T0000Z-080405T1800Z/
BUTTE/BLACKFOOT REGION-
847 AM MDT SAT APR 5 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY
ABOVE 6000 FEET...

A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL
NOON MDT TODAY. 

TOTAL SNOW ACCUMULATIONS OF 5 TO 8 ARE EXPECTED THROUGH MIDDAY
ABOVE 6000 FEET NORTH OF INTERSTATE 90. AREAS SOUTH OF THE
INTERSTATE AND BELOW 6000 FEET WILL RECEIVE 3 TO 6 INCHES OF NEW
SNOW. THIS IS DUE TO A STRONG LOW PRESSURE SYSTEM MOVING THROUGH
THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN
ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND
DRIFTING SNOW...MAKING TRAVEL HAZARDOUS.


$$

MTZ006-051800-
/O.EXT.KMSO.SN.Y.0037.000000T0000Z-080405T1800Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
847 AM MDT SAT APR 5 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY NOON AS
A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION.



$$

IDZ005-006-051800-
/O.EXT.KMSO.SN.Y.0037.000000T0000Z-080405T1800Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
747 AM PDT SAT APR 5 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY NOON
ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES OF NEW SNOW WITH
THIS SYSTEM.


$$

MTZ002-051800-
/O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1800Z/
WEST GLACIER REGION-
847 AM MDT SAT APR 5 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY ABOVE
3500 FEET...

A SNOW ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT UNTIL NOON MDT
TODAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE
3500 FEET THROUGH MIDDAY AS A STRONG LOW PRESSURE SYSTEM MOVES
THROUGH THE REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES.


$$
000 
WWUS45 KMSO 051754
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1154 AM MDT SAT APR 5 2008


MTZ007-043-060000-
/O.CAN.KMSO.WS.W.0011.000000T0000Z-080405T1800Z/
/O.NEW.KMSO.SN.Y.0038.080405T1800Z-080406T0000Z/
BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION-
1154 AM MDT SAT APR 5 2008

...SNOW ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. THE
WINTER STORM WARNING HAS BEEN CANCELLED. 

TOTAL NEW SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED
THROUGH 6 PM MST. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

IDZ005-006-MTZ002-006-051900-
/O.CAN.KMSO.SN.Y.0037.000000T0000Z-080405T1800Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS-
1154 AM MDT SAT APR 5 2008 /1054 AM PDT SAT APR 5 2008/

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
ADVISORY. 

SNOWFALL HAS DIMINISHED ACROSS CENTRAL IDAHO AND WESTERN MONTANA. SNOW
SHOWERS WILL PERSIST THIS AFTERNOON WITH A FEW SHOWERS PRODUCING
QUICK BURSTS OF ACCUMULATING SNOW.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Apr 4, 2:10 PM MDT, 28 minutes earlier.

Area forecast discussion, Apr 4, 2:10 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
210 PM MDT FRI APR 4 2008

.DISCUSSION...TONIGHT AND SATURDAY...A STRONG LOW PRESSURE SYSTEM
WILL MOVE THROUGH THE NORTHERN ROCKIES TONIGHT AND EARLY TOMORROW
MORNING. MOST AREAS SOUTH OF LIBBY AND KALISPELL SHOULD SEE
MEASURABLE SNOW...WITH MOUNTAINS RECEIVING HEAVY AMOUNTS. MODELS
ARE SUGGESTING THE HEAVIEST SNOW WILL BE OVER THE BOB MARSHALL
WILDERNESS...AND THROUGH THE SEELEY/SWAN REGION. VARIOUS HIGHLIGHT
PRODUCTS ARE OUT. PLEASE SEE OUR WEBSITE HTTP://WEATHER.GOV/MISSOULA
FOR DETAILS.

SUNDAY THROUGH WEDNESDAY...EXPECT A SHOWERY WEATHER PATTERN WITH
COOLER THAN NORMAL TEMPERATURES THROUGH WEDNESDAY AS A LONG WAVE
TROUGH OF LOW PRESSURE CONTINUES OVER THE WESTERN U.S. WEAK
WEATHER DISTURBANCES WILL MOVE OVER THE NORTHERN ROCKIES
THROUGH THIS BROAD TROUGH.

THURSDAY AND FRIDAY...BOTH THE GFS AND EUROPEAN LONG RANGE MODELS ARE
INDICATING A BUILDING RIDGE OVER THE PACIFIC NORTHWEST. THIS RIDGE
WILL HELP TO BOOST TEMPERATURES BACK TO NEAR OR SLIGHTLY ABOVE
NORMAL...MID TO UPPER 50S...WITH MAINLY DRY WEATHER IN THE VALLEYS.
MOUNTAIN SHOWERS ARE POSSIBLE WITH THIS DIRTY RIDGE.

&&

.AVIATION...DIMINISHING FLIGHT CONDITIONS ARE EXPECTED TO PREVAIL
THIS EVENING AS A LOW PRESSURE SYSTEM MOVES THROUGH THE NORTHERN
ROCKIES OVER THE NEXT 24 HOURS. MOUNTAINS AND PASSES WILL BE
OBSCURED DURING THIS TIME FRAME.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...SNOW ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY FOR
     LOWER CLARK FORK REGION.

     SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY ABOVE
     3500 FEET FOR WEST GLACIER REGION.

     SNOW ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY FOR
     BITTERROOT/SAPPHIRE MOUNTAINS.

     WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY
     ABOVE 4000 FEET FOR POTOMAC/SEELEY LAKE REGION.

     WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY
     ABOVE 6000 FEET FOR BUTTE/BLACKFOOT REGION.

ID...SNOW ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY FOR
     NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS.

&&

SHORT TERM/AVIATION...STEGEMILLER
LONG TERM....RPN
Hazardous weather outlook, Apr 4, 2:10 PM MDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
210 PM MDT FRI APR 4 2008

MTZ003-005-050500-
FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS-
210 PM MDT FRI APR 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LOW PRESSURE SYSTEM WILL BE MOVING THROUGH THE NORTHERN ROCKIES
TONIGHT INTO SATURDAY MORNING. THIS SYSTEM HAS THE POTENTIAL OF
BRINGING SIGNIFICANT SNOWFALL TO THE VALLEYS OF WEST-CENTRAL
MONTANA...INCLUDING MISSION VALLEY DOWN THROUGH THE MISSOULA AND BITTERROOT
VALLEYS. AT THIS TIME AMOUNTS ARE NOT EXPECTED TO BE HEAVY...BUT
COULD BE ENOUGH TO CAUSE HAZARDOUS ROAD CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ009-010-050500-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-
210 PM MDT FRI APR 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LOW PRESSURE SYSTEM WILL BE MOVING THROUGH THE NORTHERN ROCKIES
TONIGHT INTO SATURDAY MORNING. THIS SYSTEM HAS THE POTENTIAL OF
BRINGING MODERATE SNOWFALL TO HIGHER ELEVATIONS OF CENTRAL
IDAHO...INCLUDING LOST TRAIL PASS. AT THIS TIME AMOUNTS ARE NOT
EXPECTED TO BE HEAVY...BUT COULD BE ENOUGH TO CAUSE HAZARDOUS ROAD
CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER SYSTEM WILL MOVE INTO NORTHWEST MONTANA ON SUNDAY WHICH COULD
BRING ANOTHER SHOT OF SNOWFALL ESPECIALLY TO THE MOUNTAINS ALONG
THE IDAHO AND MONTANA BORDER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:11 AM MDTSnow AdvisoryMSOFlathead, Granite, Lake, Mineral, Missoula, Powell and 2 more33 hr

Nearby

Winter Storm Warnings in Montana, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.